Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello.

I'm currently 21, have had acne since I was about a freshman in High School. I get insanely depressed from it at times, primarily because when everything lines up and I don't have any serious zits on my face I look like rather handsome (so im told) This makes it worse because I have moderate to severe acne. I have very oily skin, and get most of my zits around my mouth, of which are mostly below my mouth but right now I have a sever conglomeration of pimples to the left and below of my left nostril. Anyhoozer...I have been using Tazorac .1 cream for about 7 months now. For the first 3 months of this or so I think i was also using aczone, but I thought it was making my skin so flakey and peely when i want to school that I stopped using it (I used that during the morning and taz at night) Now my regiment is as follows, and has been for about the last few days:

Taz at night

wash with foaming cera ve cleanser in morning, then cera ve moisturizer, use non-foaming cera ve cleanser at night, I wait about 10 min and then put on the tazorac.

Note - I have been using the taz about every night (minus the washing stuff i just detailed) for about the last month.

i think my skin has improved about 25% since my start of all this about 7 months ago.

Right now, and my question for everyone, and please, please help, is how do I get rid of this redness I am dealing with. I go to school and the skin tone of my face is like 10 times redder than my neck, it looks like im sunburnt. Maybe If i just keep powering through it my skin will get used to it? The redness is relatively new, and I think because of the sun that just came outside after our insane winter in the North East. Also, does anyone know how to deal with super greasy look of skin during the day? I am usually disgusted with myself because I look like im sweating, but thats just the cera -ve. HELP PLEASE

Link to comment
Share on other sites

Try using it every other night or my dermatologist suggests mixing it with moisturizer if your skin is getting irritated. You should be wearing a moisturizer with sunscreen in it during the day as well. Tazorac makes your skin more sensitive to light even though you wash it off in the morning. I've been using a moisturizer made by cetaphil with SPF/30, it's for acne prone skin and leaves a non greasy finish on the skin.

Edited by melmel87
Link to comment
Share on other sites

Try the moisturizer that melmel87 is suggesting - it's Cetaphil Derma Control Moisturizer SPF 30 because you do need sunscreen every day as the Tazorac does make your skin more sensitive to the sun.

Do you moisturize after you put the Tazorac on at night ?(it doesn't seem to be in your routine or maybe I am misreading it). You need moisturizer either 20 minutes before or 20 minutes after the Tazorac.

You could try using blotting papers during the day if you feel that your skin looks very oily.

Good luck.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×